# SDR AALA202409061225

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737823
- Aircraft serial: 44460
- Aircraft time: 11,981 hours, 4,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 7303
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING EMERGENCY LIGHTS TEST, FOUND LEFT HAND SEAT ROWS 18-25 EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED AND PERFORMED A SATISFACTORY OPERTIONAL CHECK OF NEW EMERGENCY POWER SUPPLY. PER B737-MAX8-AMM 33-51-06-960-803
